On the interior regularity of weak solutions of non-stationary Navier-Stokes equations on a riemannian manifold
Rendiconti del Seminario Matematico della Università di Padova, Tome 42 (1969) , pp. 267-297.
@article{RSMUP_1969__42__267_0,
     author = {{\DJ}uri\'c, Milan {\DJ}.},
     title = {On the interior regularity of weak solutions of non-stationary Navier-Stokes equations on a riemannian manifold},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {267--297},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {42},
     year = {1969},
     mrnumber = {410122},
     zbl = {0249.35071},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1969__42__267_0/}
}
Đurić, Milan Đ. On the interior regularity of weak solutions of non-stationary Navier-Stokes equations on a riemannian manifold. Rendiconti del Seminario Matematico della Università di Padova, Tome 42 (1969) , pp. 267-297. http://www.numdam.org/item/RSMUP_1969__42__267_0/

[1] ÐDurić, M.: On the Dirichlet's problem for the Navier-Stokes equations on a Riemannian manifold. Public. Inst. Math. (Beograd) 6, 131-154, (1966). | MR 214944 | Zbl 0165.44801

[2] Lichnerowicz, A.: Théorie globale des connexions et des groupes d'holonomie. Edizione Cremonese, Rome (1955). | Zbl 0116.39101

[3] Hopf, E.: Über die Anfangswertaufgabe für die hydrodynamishen Grundleichungen. Math. Nachrichten 4, 213-231 (1950-51). | MR 50423 | Zbl 0042.10604

[4] Kato, T. & Fujita, H.: On the nonstationary Navier-Stokes system. Rend Sem. Mat. Univ. Padova 32, 243-260 (1962). | Numdam | MR 142928 | Zbl 0114.05002

[5] Kiselev, A.A. & Ladyzhenskaia, O.A.: On existence and uniquess of the the nonstationary problem for any incompressible viscous fluid. Izv. Akad Nauk, SSSR, 21, 655-680, (1957) (in Russian). | MR 100448 | Zbl 0131.41201

[6] Kobayaszi, S.& Nomizu, K.: Fondations of Differential Geometry. Wiley (Interscience), New York, Vol. I, (1963). | Zbl 0119.37502

[7] Kodaira, K.: Harmonic fields in Riemannian manifolds. Ann. Math. 50, 585-665 (1946). | Zbl 0034.20502

[8] Ladyzhenskaia, O.A.: On the classicality of generalized solutions of general non-linear non-stationary Navier-Stokes equations. Trudy Mat. Inst. Steclov 4, 100-115 (1966).

[9] Ladyzhenskaia, O.A.: The Mathematical Theory of Viscous Incompressible Flow. New York, Gordon & Breach (Transl. From Russian). | Zbl 0121.42701

[10] Leray, J.: Étude de diverses équations intégrales non linéares et de quelques problèmes que pose l'Hydrodynamique. J. Math. pures et appl., Série 9, 12, 1-82 (1933). | Zbl 0006.16702

[11] Lions, J.L.: Sur l'existence de solution des équations de Navier-Stokes. C. R. Acad. Sci. Paris, 248, 2847-2850 (1959). | MR 104930 | Zbl 0090.08203

[12] Pogorzelski, W.: Étude de la solution fondamental de l'équation parabolique Riserche di Mat. 5, 25-57 (1956). | MR 79198 | Zbl 0072.10301

[13] Prodi, G.: Un teorema di unicità per le equazioni di Navier-Stokes. Annali di Matematica pura ed applicata 48, 173-182 (1959). | MR 126088 | Zbl 0148.08202

[14] Sobolev, S.L.: Some Applications of Functional Analysis in Mathematical Physics. Akad. Nauk SSSR (Siberian department), (1962) (In Russian). | MR 986735

[15] Sobolevskii, P.E.: Non-stationary equations of viscous fluid dynamics. Dokl. Akad. Nauk, SSSR, 128, 45-48 (1959) (In Russian). | MR 110895 | Zbl 0092.43104

[16] Riesz, M.: L'intégrale de Riemann-Liouville et le probléme de Cauchy. Acta Math. 81, 1-223 (1949). | MR 30102 | Zbl 0033.27601

[17] Yosida, K.: On the fundamental solution of the parabolic equation in a Riemannian space. Osaka Math. J., 5, 65-74 (1953). | MR 56177 | Zbl 0052.32702

[18] Yosida, K.: Functional Analysis. Berlin, Springer-Verlag (1965).